# SDR SCNA99018

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST OFFICER'S R1 WINDSHIELD WAS SEEN TO SPARK IN THE TOP RIGHT CORNER.  REMOVED AND REPLACED THE R1 WINDOW IAW MM 561111.  LEAK AND OPERATIONAL CHECK GOOD.
